# SDR AALA202405240632

- Difficulty date: May 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 148A341011
- Condition: Corroded
- Location: Bs 1040 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHEAR TIE AT STA 1040 FROM S24L TO S25L. IN TAIL CONE AREA AFT OF PRESSURE BULKHEAD. REPLACED SHEAR TIE PER AARD 51-00-05-1.
